On the species Upogebia stellata and Gebia deltura

De Morgan, W. 1910 On the species Upogebia stellata and Gebia deltura. Journal of the Marine Biological Association of the United Kingdom, 8 (5). 475-478.

[img] PDF
On_the_species_Upogebia_stellata_and_Gebia_deltura.pdf

Download (784kB)
Item Type: Publication - Article
Additional Keywords: Literature reviews Animal morphology
Subjects: Zoology
Divisions: Marine Biological Association of the UK > Other (MBA)
Depositing User: EPServices Admin
Date made live: 20 Apr 2005
Last Modified: 06 Jun 2017 15:46
URI: http://plymsea.ac.uk/id/eprint/269

Actions (login required)

View Item View Item